본문 바로가기
KERD
논문KCI 등재

조니사미드 복용 후 발생한 급격한 근시 변화 및 전방깊이의 감소

Acute Myopic Shift and Change in Anterior Chamber Depth after Intake of Zonisamide

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류안과학

초록

목적: 항전간증제인 조니사미드에 의한 급격한 근시 변화 및 전방깊이의 감소의 1예를 경험하였기에 이를 보고하고자 한다. 증례요약: 전두엽뇌전증으로 신경과 입원 중인 40세 남자 환자가 항전간증제인 조니사미드 100 mg을 사용한 지 1일 뒤 발생한 양안의 시력저하로 내원하였다. 내원 시 환자 본인의 안경으로 측정한 최대교정시력은 양안 0.3이었고, 안압은 우안 16 mmHg, 좌안 17 mmHg였다. 굴절검사상 현재 안경에 비해 우안 -1.25 D, 좌안 -1.00 D의 근시가 유발된 것을 확인할 수 있었고, 세극등현미경검사에서 얕아진 전방 소견을 확인하였다. 조니사미드에 의한 급격한 근시 변화 및 전방깊이의 감소가 의심되어 약물 중단을 지시하였다. 약물중단 후 3일째 전방은 깊어졌으며 유발된 근시는 회복되어 환자 본인의 안경으로 측정한 최대교정시력은 1.0으로 호전되었다. 결론: 설파제제인 조니사미드는 드물게 근시 변화 및 전방깊이의 감소를 유발할 수 있어 항전간제 약물 복용 후 발생한 시력저하의 감별진단으로 조니사미드의 부작용을 고려하여야 한다.

Abstract

Purpose: To report a case of acute myopic change and anterior chamber depth decrease induced by zonisamide, which is an antiepileptic drug. Case summary: A 40-year-old male with no ophthalmologic history, who was admitted to the neurology department through the emergency center for evaluation and treatment of frontal lobe epilepsy, was referred to the ophthalmology department due to a visual disturbance that occurred while the patient was being treated with 100 mg of zonisamide during hospitalization. Corrected visual acuities with the patient’s own glasses were 0.3 in both eyes, with intraocular pressure of 16 and 17 mmHg in the right and left eye, respectively. Automated refraction revealed a bilateral myopic change of -1.25 diopters (D) in the right eye and -1.00 D in the left eye, and the anterior chambers in both eyes were shallow under slit-lamp examination. As we assumed these symptoms were related to the intake of zonisamide, we immediately instructed the patient to discontinue the drug. At 3 days after discontinuing the drug, his myopia improved, and corrected visual acuities with the previous glasses increased to 1.0 in both eyes. Conclusions: Zonisamide is a sulfonamide anticonvulsant that may cause acute myopic shift and a reduction in the anterior chamber depth. Therefore, physicians must consider the possibility of these complications occurring, when diagnosing a sudden blurring of vision in patients who are taking sulfonamide medications.

참고문헌 (13)

  1. Cox JH, "Zonisamide as a treatment for partial epileptic seizures : a systematic review", Adv Ther, 31, pp.276~288 (2014)
  2. Weiler DL, "Zonisamide-induced angle closure and myopic shift", Optom Vis Sci, 92, pp.e46~e51 (2015)
  3. Ikeda N, "Ciliochoroidal effusion syndrome induced by sulfa derivatives", Arch Ophthalmol, 120, pp.1775~ (2002)
  4. Lachkar Y, "Drug-induced acute angle closure glaucoma", Curr Opin Ophthalmol, 18, pp.129~133 (2007)
  5. Abtahi MA, "Topiramate and the vision : a systematic review", Clin Ophthalmol, 6, pp.117~131 (2012)
  6. Leppik IE, "Zonisamide: chemistry, mechanism of action, and pharmacokinetics", Seizure, 13(Suppl 1), pp.S5~S9 (2004)
  7. Sen HA, "Case reports and small case series : topiramate-induced acute myopia and retinal striae", Arch Ophthalmol, 119, pp.775~777 (2001)
  8. Bovino JA, "The mechanism of transient myopia induced by sulfonamide therapy", Am J Ophthalmol, 94, pp.99~102 (1982)
  9. Postel EA, "Drug-induced transient myopia and angle-closure glaucoma associated with supraciliary choroidal effusion", Am J Ophthalmol, 122, pp.110~112 (1996)
  10. Panday VA, "Review of sulfonamide-induced acute myopia and acute bilateral angle-closure glaucoma", Compr Ophthalmol Update, 8, pp.271~276 (2007)
  11. Jabbarpoor Bonyadi MH, "Topiramateinduced bilateral anterior uveitis associated with hypopyon formation", Ocul Immunol Inflamm, 19, pp.86~88 (2011)
  12. Fraunfelder FW, "Topiramate-associated acute, bilateral, secondary angle-closure glaucoma", Ophthalmology, 111, pp.109~111 (2004)
  13. Rhee DJ, "Rapid resolution of topiramate-induced angle-closure glaucoma with methylprednisolone and mannitol", Am J Ophthalmol, 141, pp.1133~1134 (2006)

관련 논문AI추천

이 간행물의 다른 논문 (19건)